# SDR SWIA201844497

- Difficulty date: February 21, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Channel
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RUDDER TRAILING EDGE CHANNEL APPROXIMATELY 10 INCHES? FROM THE BOTTOM, BETWEEN RS 54 & 66.  REPAIRED IAW REO.
